Korrespondenzen in abelschen Kategorien.


Mathematische Annalen (1962)

  • Volume: 148, page 1-30
  • ISSN: 0025-5831; 1432-1807/e

How to cite


PUPPE, D.. "Korrespondenzen in abelschen Kategorien.." Mathematische Annalen 148 (1962): 1-30. <http://eudml.org/doc/160982>.

author = {PUPPE, D.},
journal = {Mathematische Annalen},
pages = {1-30},
title = {Korrespondenzen in abelschen Kategorien.},
url = {http://eudml.org/doc/160982},
volume = {148},
year = {1962},

TI - Korrespondenzen in abelschen Kategorien.
JO - Mathematische Annalen
PY - 1962
VL - 148
SP - 1
EP - 30
UR - http://eudml.org/doc/160982
ER -

Citations in EuDML Documents

  1. Jacques Lévy-Bruhl, Quelques applications des catégories à involution aux algèbres universelles
  2. Syméon Bozapalides, Sur les quasi-limites
  3. J. Chacron, Structures relationnelles
  4. Jacques Lévy-Bruhl, Images, noyaux, coimages, conoyaux dans les catégories à involution
  5. Marco Grandis, On distributive homological algebra, II. Theories and models
  6. Paolo Boero, Categorie omologiche
  7. Marco Grandis, I subquozienti nelle categorie abeliane
  8. Jacques Lévy-Bruhl, Demi-groupes et catégories à involution
  9. Marco Grandis, On distributive homological algebra, I. RE-categories
  10. Marco Grandis, On distributive homological algebra. III. Homological theories

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.